# SDR MWEA97541

- Difficulty date: June 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N216ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47740
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 813
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND GOUGE ON EXTERNAL SKIN AT STA 813 BETWEEN LONG 20 AND 21 RIGHT.  MTC REPAIRED IAW SRM 53-04 FIG 38.
